Hail, Henry
- When
- July 13, 7:49 AM CST
- Where
- Henry County, 0.69 mi N of Kewanee
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.240, -89.930
This report was relayed by Central Illinois Forecast Office from a local spotter.
A disturbance interacting with an unstable air mass and dry air aloft produced several large hail events with large to very large hail and isolated damaging winds.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DVN wrote it up.
A disturbance interacting with an unstable air mass and dry air aloft produced several large hail events with large to very large hail and isolated damaging winds.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jul 13, 5:38 AM CST, 2 hours 11 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 AM CDT MON JUL 13 2015
.SYNOPSIS...
ISSUED AT 250 AM CDT MON JUL 13 2015
QLCS IN WI IS REINVIGORATING AS THE UPPER LEVEL JET PUSHING INTO
THE AREA STRENGTHENS THE MID-LEVEL FLOW AND SHEAR PROFILE UP
THERE. RADAR INDICATES SOUTHWARD-MOVING WESTERN PART OF THE LINE
IS BECOMING OUTFLOW DOMINATED WHICH SHOULD LESSEN OUR SHORT TERM
SEVERE THREAT. OTHERWISE THE CWA REMAINS IN THE WARM SECTOR WITH
RATHER WARM OVERNIGHT TEMPS AND SWEATY DEW POINTS.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 250 AM CDT MON JUL 13 2015
MAIN CONCERNS TODAY ARE TWOFOLD...SEVERE WEATHER THREAT THIS
MORNING AND AGAIN LATER TODAY...AND EXTREME HEAT THIS AFTERNOON
AND EARLY EVENING.
RECENT TRENDS INDICATE SEVERE RISK FOR THIS MORNING HAS DIMINISHED SOMEWHAT
AS UPPER LEVEL FLOW IS NOT AS SUPPORTIVE FOR THE WESTERN PART OF
THE WI QLCS MOVING TOWARD OUR AREA AS IT IS FOR THE NORTHEASTERN
SEGMENT.
ONCE THE QLCS AND ASSOCIATED CLOUDS EXIT THE AREA...A LINGERING
BOUNDARY WILL HAVE THE POTENTIAL TO SUPPORT REDEVELOPMENT OF
THUNDERSTORMS IN A SHEAR AND CAPE RICH ENVIRONMENT. THUS THE
SEVERE THREAT COULD REDEVELOP THIS AFTERNOON AND EARLY EVENING...
BUT THE MOST SIGNIFICANT SEVERE WEATHER IS MORE LIKELY TO OUR
EAST.
IF THE SEVERE THREAT IS NOT ENOUGH...HIGH TEMPS IN THE 90S TODAY
IN MANY AREAS ALONG WITH DEW POINTS WELL IN THE 70S WILL PUSH HEAT
INDEX VALUES AT OR ABOVE 100 DEGREES THIS AFTERNOON. ONLY CAVEAT
HERE WOULD BE IF COOL OUTFLOW AND LINGERING CLOUDS FROM THE QLCS
HOLD MAX TEMPS DOWN IN THE NORTHEAST/EAST PARTS OF THE CWA. AT
THIS POINT WILL CONTINUE THE ADVISORY AREA-WIDE AS CONFIDENCE IN
THIS SCENARIO IS LOW.
SOMEWHAT COOLER AND DRIER AIR WILL BEGIN PUSHING INTO THE AREA
LATER TONIGHT AND TAKE THE EDGE OF THE HEAT AND HUMIDITY.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 250 AM CDT MON JUL 13 2015
ANOTHER FRONT WILL START DROPPING INTO THE AREA ON TUESDAY. THERE
ARE SOME QUESTIONS REGARDING RAIN CHANCES DURING THE MORNING HOURS
BASED ON WHAT HAPPENS WITH THE CONVECTION THAT DEVELOPS MONDAY
NIGHT. RIGHT NOW IT APPEARS THE NORTHEAST THIRD OF THE AREA MAY SEE
SOME LINGERING CONVECTION DURING THE MORNING.
TUESDAY AFTERNOON...AN UPPER LEVEL DISTURBANCE MOVES ACROSS
WISCONSIN AND ILLINOIS. THE PROXIMITY OF THE FRONT MOVING THROUGH
THE AREA SHOULD ALLOW CONVECTION TO DEVELOP ACROSS THE NORTHEAST
HALF OF THE AREA. THE HUMID CONDITIONS WILL CONTINUE ON TUESDAY BUT
TEMPERATURES SHOULD BE CLOSE TO NORMAL.
TUESDAY NIGHT THERE MAY BE SOME LINGERING SHOWERS AND THUNDERSTORMS
MAINLY EAST OF THE MISSISSIPPI RIVER DURING THE EVENING AS THE NEXT
FRONT MOVES INTO MISSOURI AND SOUTHERN ILLINOIS. AFTER MIDNIGHT DRY
CONDITIONS WILL BE SEEN AS WINDS COME OFF LAKE MICHIGAN.
COOLER AND LESS HUMID CONDITIONS WILL BE SEEN ACROSS THE AREA ON
WEDNESDAY WITH EAST TO NORTHEAST OFF LAKE MICHIGAN. TEMPERATURES
WILL BE A LITTLE BELOW NORMAL. HEAT INDEX READING OF 95 TO 100 WILL
BE POSSIBLE ACROSS THE SOUTH THIRD OF THE AREA.
A NEW THUNDERSTORM COMPLEX SHOULD DEVELOP SOMEWHERE IN SOUTHEAST
NEBRASKA/NORTHWEST MISSOURI AREA WEDNESDAY EVENING AND MOVE
GENERALLY EAST NORTHEAST OVERNIGHT. ALTHOUGH NOT CERTAIN...THE
MODELS ARE SUGGESTING A WING OF ELEVATED CONVECTION MAY DEVELOP
WEDNESDAY EVENING ACROSS THE SOUTHWEST THIRD OF THE AREA. IF THE
THUNDERSTORM COMPLEX DEVELOPS WHERE IT IS CURRENTLY SUGGESTED BY THE
MODELS...IT WOULD MOVE INTO THE AREA AFTER MIDNIGHT WITH THE WESTERN
HALF OF THE AREA HAVING THE BETTER CHANCES OF SEEING RAIN.
THURSDAY ON...
THE HIGH PRESSURE THAT WAS OVER THE GREAT LAKES MOVES TO THE EAST
COAST ALLOWING A WARM FRONT TO MOVE THROUGH THE AREA ON THURSDAY AND
FRIDAY. THE POTENTIAL EXISTS FOR AN ORGANIZED THUNDERSTORM COMPLEX
TO MOVE ACROSS THE AREA ON THURSDAY WITH POSSIBLE REDEVELOPMENT OF
ADDITIONAL STORMS THURSDAY NIGHT INTO FRIDAY. AS SUCH THE MODEL
CONSENSUS HAS CHANCE TO LIKELY POPS THURSDAY AND THURSDAY NIGHT WITH
SLIGHT CHANCE POPS ON FRIDAY. TEMPERATURES WILL BECOME INCREASINGLY
WARM AND MORE HUMID ON FRIDAY.
FRIDAY NIGHT THE MODEL CONSENSUS HAS SLIGHT CHANCE POPS FOR THE
AREA. HOWEVER...THERE ARE QUESTIONS REGARDING THE OVERALL POTENTIAL
FOR RAIN CHANCES. ANY TRIGGER IS EXCEEDINGLY WEAK AND THERMAL DATA
SUGGESTS THE POTENTIAL FOR A WARM LAYER ALOFT. SO THE POSSIBILITY
DOES EXIST THAT FRIDAY NIGHT MAY BE DRY.
THE MODEL CONSENSUS HAS VERY WARM AND HUMID CONDITIONS FOR SATURDAY.
A LAYER OF WARM AIR ALOFT IS EXPECTED TO PREVENT ANY CONVECTION FROM
DEVELOPING DURING THE AFTERNOON. HEAT INDEX VALUES ARE PROJECTED TO
BE AROUND 100.
SATURDAY NIGHT INTO SUNDAY THE MODEL CONSENSUS HAS GENERALLY CHANCE
POPS FOR THE AREA. ANOTHER FRONT IS FORECAST TO MOVE THROUGH THE
AREA BUT THERE ARE DISAGREEMENTS ON THE OVERALL TIMING. HUMID
CONDITIONS WILL CONTINUE WITH TEMPERATURES CLOSE TO NORMAL.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 634 AM CDT MON JUL 13 2015
OUTFLOW BOUNDARY FROM THE CONVECTIVE COMPLEX OVER NORTHEAST
ILLINOIS WILL MOVE THROUGH KCID/KMLI AREAS BY 1330Z/13. CONVECTION
BEHIND THE BOUNDARY HAS THE BEST CHANCE OF AFFECTING KDBQ WITH
POTENTIAL MVFR CONDITIONS. OTHERWISE EXPECT VFR CONDITIONS THROUGH
00Z/14 WITH TSRA DEVELOPING AGAIN AFT 18Z/13. IF A TSRA AFFECTS A
TAF SITE AFTER 18Z/13 A BRIEF PERIOD OF IFR CONDITIONS MAY BE
SEEN. AFT 00Z/14 VFR CONDITIONS ARE EXPECTED TO CONTINUE.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
BENTON-CEDAR-CLINTON-IOWA-JACKSON-JOHNSON-JONES-LINN-
MUSCATINE-SCOTT.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DES MOINES-HENRY
IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
BUREAU-CARROLL-HENRY IL-PUTNAM-ROCK ISLAND-WHITESIDE.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR HANCOCK-HENDERSON-
MCDONOUGH-MERCER-WARREN.
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLARK-SCOTLAND.
&&
SYNOPSIS...WOLF
SHORT TERM...WOLF
LONG TERM...08
AVIATION...08HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 428 AM CDT MON JUL 13 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-140930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 428 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER...THERE IS A THREAT OF SEVERE THUNDERSTORMS THIS MORNING AND AGAIN LATER THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WINDS...AND ADDITIONALLY THERE IS A RISK OF TORNADOES THIS AFTERNOON AND EARLY EVENING. THE SEVERE RISK IS GREATER EAST OF A LINE FROM DUBUQUE TO THE QUAD CITIES TO BURLINGTON IOWA AND RELATIVELY LOWER TO THE WEST. EXTREME HEAT...TEMPERATURES IN THE UPPER 80S TO LOWER 90S WITH DEW POINTS WELL INTO THE 70S WILL PUSH HEAT INDEX VALUES UP TO OR ABOVE 100 DEGREES THIS AFTERNOON. SINCE THIS IS THE FIRST HEAT EPISODE OF THE SEASON...WE HAVE HAD LITTLE OPPORTUNITY TO ACCLIMATE...THUS IMPACTS ARE MORE LIKELY ESPECIALLY FOR INDIVIDUALS WHO ARE ACTIVE OUTDOORS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY MAINLY EAST OF THE MISSISSIPPI. SEVERE STORMS ARE NOT EXPECTED. ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE A SEVERE THREAT. VERY WARM AND HUMID CONDITIONS ARE EXPECTED ACROSS THE AREA ON SATURDAY. HEAT INDEX VALUES MAY BE AROUND 100. SATURDAY NIGHT AND SUNDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS. IT IS TOO EARLY TO DETERMINE A SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. WOLF/08
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 AM CDT MON JUL 13 2015
ILC015-085-161-177-195-IAC045-061-097-131045-
ROCK ISLAND-CARROLL-WHITESIDE-STEPHENSON-JO
DAVIESS-DUBUQUE-JACKSON-CLINTON-
516 AM CDT MON JUL 13 2015
...STRONG GUSTY THUNDERSTORM WINDS MOVING INTO EASTERN IOWA AND
NORTHWEST ILLINOIS...
AT 510 AM CDT...A LINE OF THUNDERSTORMS SOUTH OF THE U.S. HIGHWAY 20
CORRIDOR FROM AROUND DUBUQUE TO NEAR FREEPORT WAS PRODUCING WINDS
BETWEEN 40 AND 50 MPH.
THE LINE IS MOVING SOUTH AT 40 MPH. WINDS OF 40 TO 50 MPH WILL
LIKELY PERSIST WITH THIS LINE OF STORMS THROUGH 630 AM.
SOME LOCATIONS IMPACTED INCLUDE...CLINTON...FREEPORT... STERLING...
ROCK FALLS...MAQUOKETA...MORRISON...MOUNT CARROLL...DE
WITT...CAMANCHE...SAVANNA...LENA...AND BELLEVUE.
LAT...LON 4220 8945 4220 8969 4193 8969 4193 8963
4173 8963 4176 9025 4159 9017 4154 9020
4146 9043 4133 9044 4134 9107 4142 9103
4146 9066 4151 9059 4152 9046 4159 9034
4176 9029 4178 9089 4236 9090 4237 8940
TIME...MOT...LOC 1010Z 006DEG 35KT 4229 9031
WOLFSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 AM CDT MON JUL 13 2015
ILC011-015-073-161-195-IAC031-045-105-139-163-131300-
HENRY-ROCK
ISLAND-BUREAU-CARROLL-WHITESIDE-CLINTON-MUSCATINE-JONES-SCOTT-CEDAR-
600 AM CDT MON JUL 13 2015
...THUNDERSTORM OUTFLOW WINDS GUSTING TO AROUND 40 MPH ...
AT 6 AM CDT...OUTFLOW FROM THUNDERSTORMS ORIGINALLY OVER WISCONSIN
WAS PRODUCING WIND GUSTS AROUND 40 MPH IN PARTS OF EASTERN IOWA AND
NORTHWEST ILLINOIS. AS THE OUTFLOW MOVES SOUTH TOWARD THE QUAD
CITIES AND I-80 AND I-88 CORRDIORS...WINDS UP TO AROUND 40 MPH CAN
BE EXPECTED THROUGH THROUGH 8 AM.
LOCATIONS IMPACTED INCLUDE... DAVENPORT...MOLINE...ROCK
ISLAND...BETTENDORF...CLINTON... MUSCATINE...EAST
MOLINE...STERLING...ROCK FALLS...MORRISON... TIPTON...WEST
BRANCH...DURANT...MECHANICSVILLE...STANWOOD...SILVIS...
GENESEO...ELDRIDGE...DE WITT AND MILAN.
LAT...LON 4140 8962 4140 9136 4202 9136 4202 8969
4192 8970 4192 8963 4161 8963
TIME...MOT...LOC 1058Z 350DEG 23KT 4197 9044
WOLFSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
612 AM CDT MON JUL 13 2015
IAC055-061-131200-
DUBUQUE-DELAWARE-
612 AM CDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DELAWARE AND DUBUQUE
COUNTIES...
AT 610 AM CDT...A STRONG THUNDERSTORM WAS CENTERED NEAR DELAWARE AND
MANCHESTER...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
EARLVILLE AND DELHI AROUND 620 AM CDT.
HOPKINTON AND WORTHINGTON AROUND 635 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FILLMORE...TURTLE
CREEK PARK...BAILEYS FORD PARK...FOUNTAIN SPRINGS PARK...
PETERSBURG...ONEIDA...BUCK CREEK...TWIN BRIDGES PARK AND MANCHESTER
AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4230 9080 4230 9150 4257 9150 4265 9131
4265 9129
TIME...MOT...LOC 1110Z 329DEG 26KT 4251 9135
WOLFSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 AM CDT MON JUL 13 2015
IAC061-097-105-131230-
DUBUQUE-JACKSON-JONES-
650 AM CDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF JONES AND JACKSON
COUNTIES...
AT 649 AM CDT...A STRONG THUNDERSTORM WAS BETWEEN HOPKINTON AND
CASCADE...OR 15 MILES NORTH NORTHEAST OF ANAMOSA. THE STORM WAS
MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM...IN ADDITION TO VERY HEAVY RAINFALL.
THIS STORM WILL BE NEAR...
ONSLOW AROUND 700 AM CDT.
CANTON AROUND 705 AM CDT.
MONMOUTH AROUND 710 AM CDT.
NASHVILLE AND FULTON AROUND 720 AM CDT.
MAQUOKETA AND HURSTVILLE AROUND 725 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCOTCH GROVE...
MAQUOKETA CAVES STATE PARK...MAQUOKETA MUNICIPAL AIRPORT...VAN
BUREN...IRONHILLS...PICTURED ROCKS WILDLIFE AREA...GARRY OWEN...
WASHINGTON MILLS...WILDWOOD ACRES AND EMELINE.
LAT...LON 4203 9027 4203 9102 4229 9129 4230 9113
4236 9113 4241 9091
TIME...MOT...LOC 1147Z 311DEG 31KT 4225 9104
WOLFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
737 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN HOPKINTON 42.34N 91.25W
07/13/2015 M0.64 INCH DELAWARE IA PUBLIC
RAIN FELL IN PAST 10 MINUTES...RELAYED FROM KCRG.
&&
GROSSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 AM CDT MON JUL 13 2015
ILC011-073-131415-
HENRY-BUREAU-
848 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HENRY AND BUREAU
COUNTIES...
AT 847 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WALTON TO KEWANEE...AND MOVING SOUTHEAST AT 35
MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
KEWANEE...PRINCETON...WALNUT...WYANET...SHEFFIELD...TISKILWA...LA
MOILLE...BUDA...OHIO...NEPONSET...MALDEN...MANLIUS...MILO...
ARLINGTON...DOVER...KEWANEE MUNICIPAL AIRPORT...ZEARING...KASBEER...
VAN ORIN AND COAL HOLLOW.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 40 AND
64.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4121 8950 4119 8964 4123 8964 4123 8987
4115 8987 4115 9002 4158 8960 4158 8917
4156 8917
TIME...MOT...LOC 1347Z 284DEG 45KT 4168 8948 4123 8991
HAASEThe Quad Cities radar (KDVN), 68 km away, was scanning. The volume nearest the first event began at 13:49 UTC.
7 hail, 2 thunderstorm wind. Local standard time, as filed.
This report was relayed by Central Illinois Forecast Office from a local spotter.
Information was relayed via social media to WQAD and KWQC Twitter feeds which was forwarded to the office.
Hail to the diameter of ping pong balls was observed.
Hail to the diameter of golf balls was observed near Geneseo. This was a delayed report.
A few moderate sized tree branches were blown down. The strong winds were estimated to last about 10 minutes.
This was a delayed public report that was relayed via facebook.
This was a delayed report of mostly dime sized hail with some stones up to the diameter of quarters.
Tree limbs up to the diameter of 3 inches were damaged. This was a delayed report with the time estimated by local radar data.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2015Every state in 2015This day in weather historyWarnings in Illinois, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596898, 596899, 596900, 596901, 596903, 596904, 596905, 596907, 596908.